EconPapers    
Economics at your fingertips  
 

Existence of Equilibria in Economies with Externalities and Nonconvexities

Jean-Marc Bonnisseau

Post-Print from HAL

Abstract: We consider a general equilibrium model of an economy in which the production possibilities, the consumption sets and the preferences of the consumers are represented by set-valued mappings which depend on the environment to take into account the possibility of external effect. In order to encompass all kinds of nonconvexities, we do not put any convexity assumption either on the graph of the set-valued mapping which describes the technological possibilities or on the production set for a given environment. The firms are instructed to set their prices according to general pricing rules which may depend on the production plans of other producers and on consumption plans. We report an existence result of general equilibria. As in the model without external effects, the key hypotheses are bounded loss and survival assumptions. Nevertheless, we also assume that the set-valued mappings which describe the fundamentals of the economy are lower semi-continuous and have a closed graph. Our framework is sufficiently large to generalize previous works on the existence of competitive equilibria with externalities when the firms have convex production sets and on the existence of equilibria with general pricing rule without externality.

Keywords: general equilibria; external effects; bounded loss; survival assumptions; nonconvexity; set-valued mapping (search for similar items in EconPapers)
Date: 1997-09-02
References: Add references at CitEc
Citations: View citations in EconPapers (18)

Published in Set-Valued Analysis, 1997, 5 (3), pp.209-226. ⟨10.1023/A:1008658403530⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Existence of Equilibria in Economies with Externalities and Nonconvexities (1997)
Working Paper: Existence of Equilibria in Economies with Externalities and Non Convexities (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00176205

DOI: 10.1023/A:1008658403530

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:hal-00176205